# SDR C2XA96CL001

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1 Eng
- Part time: 6,748 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

GSO - FLT NR 3484 - THE CREW REPORTED WHILE IN CLIMB, THE OIL AND ITT TEMPERATURES BEGAN TO RISE, POWER WAS REDUCED FOLLOWED BY THE NR 1 ENGINE FIRE WARNING.  THE NR 1 ENGINE WAS SHUT DOWN AND THE NR 1 FIRE AGENT WAS USED, FIRE WARNING STOPPED WITHIN 30 SECONDS.  AIRCRAFT RETURNED TO GSO.  MX INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE NR 1 ENGINE IAW ATR 42 MM 72-00-00.  ALL OPERATIONAL AND LEAKS CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
